MathSciNet Relay Station
MathSciNet bibliographic data
MR505587 05C99 (05B20 94A24)
McEliece, R. J.; Rodemich, E. R.; Rumsey, H. C., Jr. The Lovász bound and some generalizations. J. Combin. Inform. System Sci. 3 (1978), no. 3, 134–152.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement